This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I'm currently on Zoloft. For only one full day!! And already i'm having the same problem i've had in the past with anti depressants. Lexapro prozak paxil ect...... Are the meds to counter this? Levitra? Viagra? I have no problem with erections. Does this effect wear off? Do i need to switch meds. This has the potential to be very embarrassing for me. Please help.
Most of the antidepressants have the adverse effect of erectile dysfunction and ejaculation problems. Sometimes changing the medication does help in improving the symptoms. However, you can take Viagra after consulting your physician if you have the problem of erectile dysfunction. I sincerely hope that helps. Take care.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.